BibTeX record journals/tcs/PobleteMP06

download as .bib file

@article{DBLP:journals/tcs/PobleteMP06,
  author    = {Patricio V. Poblete and
               J. Ian Munro and
               Thomas Papadakis},
  title     = {The binomial transform and the analysis of skip lists},
  journal   = {Theor. Comput. Sci.},
  volume    = {352},
  number    = {1-3},
  pages     = {136--158},
  year      = {2006},
  url       = {https://doi.org/10.1016/j.tcs.2005.10.041},
  doi       = {10.1016/j.tcs.2005.10.041},
  timestamp = {Wed, 17 Feb 2021 22:00:55 +0100},
  biburl    = {https://dblp.org/rec/journals/tcs/PobleteMP06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics